MathSciNet Relay Station
MathSciNet bibliographic data
MR376455 06A15
Shmuely, Zahava The structure of Galois connections. Pacific J. Math. 54 (1974), no. 2, 209–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement